| Catalog Number |
67NFPS35 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that upon inspection of new trach, the balloon failed to inflate prior to insertion.Trach was not used on patient.
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: updated.Email is: (b)(6).One device sample was received without the original packaging.Per visual inspection, it was not detected any issue that would cause the cuff to not inflate.The device was inflated with air with the help of a syringe to replicate the reported failure mode.The balloon inflated.The complaint was not confirmed.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.No action was taken because the complaint was not confirmed.